MAUDE Adverse Event Report: NEURAVI LTD. EMBOTRAP; CATHETER, THROMBUS RETRIEVER

NEURAVI LTD. EMBOTRAP; CATHETER, THROMBUS RETRIEVER
Catalog Number ET309645
Medical Device Problem Codes Break (1069); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint#: (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.The device was discarded; therefore, no further investigation can be performed.A review of the manufacturing documentation associated with this lot presented no issues during the manufacturing or inspection process that can be related to the reported complaint.With the information available and without the product available for analysis, the reported customer complaint could not be confirmed.Based on the device history record review, there is no indication that the event is related to the device manufacturing process.The exact cause of the event could not be determined; however, there are circumstances of the procedure that may have contributed to the reported failure.Impeded in microcatheter is a known potential issues associated with the use of the device.The instructions for use (ifu) contains several cautions relating to this situation, including instructions for troubleshooting the situation should it be encountered during use.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The company is seeking this information through the event investigation.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
As reported by the field, this was a mechanical thrombectomy of the internal carotid artery (ica) for cerebral infarction.After the balloon guiding catheter was advance into the internal carotid artery, red68 reperfusion catheter and phenom27 microcatheter were advanced into the occluded area and crossed the lesion.When the embotrap iii 6.5 mm x 45 mm thrombus retriver (et309645, 24c158av) was delivered using the phenom27, the embotrap became stuck in the phenom27 and could not be delivered.The embotrap and phenom27 were retrieved.After that, the user replaced the phenom27 and embotrap with new ones.The embotrap was deployed in the occluded area and retrieved, and recanalization was achieved.Carotid artery stenting was performed in the stenotic are of the ica and the procedure was completed.There was no impact to the patient.A continuous flush was done.Other concomitant devices were optimo8fr flex guiding catheter, chikai14 guidewire, phenom microcatheter, red68 catheter.Additional event information received on 04-feb-2025 indicated that no passes were made.The embotrap could not delivered to the lesion.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional event information received on 17-feb-2025 indicated that the microcatheter nor the embotrap appear damaged.The insertion tool was securely placed in the hub of the microcatheter prior to attempting to advance the embotrap.The physician mentioned that the device got stuck at the hub or immediately after passing through the hub, it is not clear.There was no damage (i.E.Kink) identified on the microcatheter.The proximal segment of the embotrap showed signs of damage.There was a slight delay due to the device replacement and reinsertion.The delay was not clinically significant.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
EMBOTRAP
Common Device Name
CATHETER, THROMBUS RETRIEVER
Manufacturer (Section D)
NEURAVI LTD.
block 3
ballybritt business park
galway H91 K 5YD
EI  H91 K5YD
Manufacturer (Section G)
ADVANT MEDICAL
parkmore business park west
galway H91 P V0V
EI   H91 PV0V
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key21322446
Report Number3011370111-2025-00009
Device Sequence Number8485392
Product Code NRY
UDI-Device Identifier10886704082859
UDI-Public(01)10886704082859(17)270313(10)24C158AV
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K211338
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberET309645
Device Lot Number24C158AV
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2025
Supplement Date Received by Manufacturer02/18/2025
Initial Report FDA Received Date02/06/2025
Supplement Report FDA Received Date02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CHIKAI¿ NEUROVASCULAR GUIDEWIRE (ASAHI INTECC).; OPTIMO FLEX® BALLOON CATHETER (TOKAI MEDICAL).; PHENOM¿ 27 MICROCATHETER (MEDTRONIC).; RED 68¿ REPERFUSION CATHETER (PENUMBRA).
Patient SexUnknown
Patient EthnicityNon Hispanic
Patient RaceAsian